The woman who vomits after 12 hours to have taken the The next morning pill does not need to take the medication again.
Nausea and vomiting are adverse effects gives pill of the next day. In some cases, it is recommended to use medication that prevents vomiting along with the morning-after pill.
When the vomit occurs after 3 hours of intake of the morning after pill, it is necessary take a new pill. However, when vomiting occurs after this time, the pill has already been absorbed and will normally take effect.
The morning-after pill is indicated for women who have failed the usual contraceptive method (forgot to take the pill or injection, overdose), or have had unprotected intercourse during the fertile period or in rape.
She is consider a emergency contraception and should not be taken as a routine contraceptive method.
If the woman wishes to avoid pregnancy, it is recommended that the gynecologist, general practitioner or family doctor be consulted to indicate a long-term contraceptive method.
If you take the morning-after pill often it loses its effect?